MAUDE Adverse Event Report: IRIDEX CORPORATION MICROPULSE P3; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF

IRIDEX CORPORATION MICROPULSE P3; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Model Number 15522
Health Effect - Clinical Codes Corneal Edema (1791); Intraocular Pressure Increased (1937); Visual Impairment (2138)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Iridex became aware of a complaint reporting a patient experiencing an intraocular pressure (iop) spike followed by a swollen cornea post treatment.The doctor reported a decreased vision in the patient post-surgery.The doctor performed necessary medical intervention to bring down the iop level.Consistent follow-up regarding patient condition is being performed by an iridex representatives.No additional information regarding any underlying conditions have been provided to iridex to date.The doctor suggested that the patient could have possibly had corneal edema before surgery resulting in post-operative complications.This complaint did not involve any report of malfunction of the laser console and probe.A definitive root cause cannot be determined.Iridex will continue to follow-up regarding the patient.Engineering failure analysis was not performed because the product was not returned.
 
Event or Problem Description
Iridex became aware of a complaint reporting a patient experiencing an intraocular pressure (iop) spike followed by a swollen cornea post treatment.The doctor reported a decreased vision in the patient post-surgery.The doctor performed necessary medical intervention to bring down the iop level.The doctor suggested that the patient could have possibly had corneal edema before surgery resulting in post-operative complications.This complaint did not involve any report of malfunction of the laser console and probe.
 
Additional Manufacturer Narrative
This follow-up report is provided to update the following: 1)part b: b5 -product problem section was updated.2) report c: is this a combination product - no.3) report d: updates to section d8, d9, d4.4) part h: update to include that this a correction and additional information report.5) part d: updated this section with the udi number.6) part e: updates to the initial reporter section with information regarding the complainant.Note: patient information was not provided, therefore part a is not filled out.

Brand Name
MICROPULSE P3
Common Device Name
LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella ave.
mountain view CA 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella ave
mountain view CA 94043 9149
Manufacturer Contact
madhumita srikanth
1212 terra bella ave
mountain view, CA 94043-9149
6502189149
MDR Report Key13971918
Report Number2939653-2022-00008
Device Sequence Number20031865
Product Code HQF
UDI-Device Identifier00813125015244
UDI-Public813125015244
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2022
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown